# SDR 2002F00071

- Difficulty date: October 23, 2001
- Submitted: January 31, 2002
- Operation: Air carrier
- Aircraft: N919PG
- Make and model: Boeing 727-200
- Aircraft serial: 22604
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAD - EMERGENCY EXIT SIGN AFT OF FORWARD GALLEY DOOR OVERHEAD BLINKING.  ARMED EMERGENCY LIGHT SYSTEM TO ALLOW TRICKLE CHARGE OF EMERGENCY BATTERIES OPS CHECK GOOD.  (M)
